Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 81, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jun 26, 2011, 8:55 AM EDT for Jefferson County, Scott County, Indiana. It took effect at Jun 26, 2011, 11:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 8:55 AM EDT (12:55 UTC)
- In effect from
- Jun 26, 2011, 11:00 AM EDT
- Expired
- Jun 27, 2011, 3:19 AM EDT
- In force
- 16 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Jefferson County, IN, Scott County, IN
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Deputy (DEPI3). The gauge peaked at 25.26 ft at Jun 26, 2011, 4:00 PM EDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
351 WGUS43 KLMK 261255 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 855 AM EDT SUN JUN 26 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. .UP TO TWO INCHES OF HEAVY RAIN OVERNIGHT IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED THIS AFTERNOON. && INC077-143-270055- /O.NEW.KLMK.FL.W.0081.110626T1500Z-110627T0520Z/ /DEPI3.1.ER.110626T1500Z.110626T1700Z.110626T2320Z.NO/ 855 AM EDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * UNTIL LATE TONIGHT. * AT 8:45 AM SUNDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 20.0 FEET...COUNTY ROADS ARE UNDERWATER IN CROTHERSVILLE BOTTOMS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.6 FEET ON MAY 2 2004. $$ CMC
4 follow-up statements
343 WGUS83 KLMK 261515 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1115 AM EDT SUN JUN 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON. && INC077-143-270315- /O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1000Z/ /DEPI3.1.ER.110626T1336Z.110626T2100Z.110627T0400Z.NO/ 1115 AM EDT SUN JUN 26 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 10:45 AM SUNDAY THE STAGE WAS 21.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT MONDAY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 23.3 FEET ON JUN 18 1997. $$ CMC
179 WGUS43 KLMK 261815 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 215 PM EDT SUN JUN 26 2011 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. .FOUR INCHES EARLY THIS MORNING CAUSED A VERY RAPID RISE ON THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON. && INC077-143-270615- /O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1700Z/ /DEPI3.2.ER.110626T1336Z.110626T2000Z.110627T1100Z.NO/ 215 PM EDT SUN JUN 26 2011 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 1:45 PM SUNDAY THE STAGE WAS 24.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.6 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.6 FEET ON DEC 17 2001. $$
380 WGUS83 KLMK 270158 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 958 PM EDT SUN JUN 26 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING. && INC077-143-271300- /O.EXT.KLMK.FL.W.0081.000000T0000Z-110627T1300Z/ /DEPI3.2.ER.110626T1336Z.110626T2015Z.110627T0700Z.NO/ 958 PM EDT SUN JUN 26 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 9:45 PM SUNDAY THE STAGE WAS 23.6 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON MAY 13 2002. $$ RL
476 WGUS83 KLMK 270719 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 319 AM EDT MON JUN 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN INDIANA... MUSCATATUCK RIVER NEAR DEPUTY AFFECTING THE FOLLOWING COUNTIES IN INDIANA...JEFFERSON...SCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ISSUED FOR DEPUTY. && INC077-143-270749- /O.CAN.KLMK.FL.W.0081.000000T0000Z-110627T1300Z/ /DEPI3.2.ER.110626T1336Z.110626T2015Z.110627T0618Z.NO/ 319 AM EDT MON JUN 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE MUSCATATUCK RIVER NEAR DEPUTY. * AT 2:45 AM MONDAY THE STAGE WAS 19.7 FEET. * FLOOD STAGE IS 20.0 FEET. * FELL BELOW FLOOD STAGE AT 2:18 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.8 FEET BY TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 26, 7:03 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 26, 7:03 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 703 AM EDT SUN JUN 26 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR MUCH OF THE CWA EXCEPT THE BLUEGRASS REGION UNTIL 10 AM EDT/9 AM CDT. MAIN THREATS WILL BE DAMAGING WINDS...HEAVY RAINFALL...AND EXCESSIVE LIGHTNING. HAVE BEEN GETTING SOME CIRCULATION WITH STORMS OVER SOUTHERN INDIANA HOWEVER STABLE LAYER NEAR THE SURFACE SHOULD KEEP ANY TORNADO THREAT MINIMAL. UPDATED PRODUCTS ARE ALREADY OUT. .SHORT TERM (TODAY AND TONIGHT)... CURRENT RADAR IMAGERY SHOWS CONVECTIVE COMPLEX FROM EASTERN MO/SOUTHERN IL/SOUTHWEST IN SCOOTING ESE TOWARD THE CWA. THIS COMPLEX WAS KICKED OFF BY SHORTWAVE THAT IS NOW MOVING INTO THE LOWER OHIO VALLEY. ALONG WITH THIS WAVE...A BULK SHEAR MAXIMA EXISTS AND WILL PROVIDE AT LEAST SOME SUPPORT TO KEEP CONVECTIVE COMPLEX GOING INTO OUR AREA. NORTH OF THE WARM FRONT WHICH IS DRAPED FROM SE MO TO W KY...OUR ENVIRONMENT CONSISTS OF MARGINAL ELEVATED INSTABILITY. HOWEVER...THIS HAS BEEN ON THE INCREASE AS SHORTWAVE MOVING INTO THE AREA HAS STEEPENED LAPSE RATES AND BEST INSTABILITY AND CHANCE FOR SOMEWHAT SURFACE BASED ACTIVITY TOWARD DAWN WILL BE IN THE SOUTHWEST NEAR THE BOWLING GREEN REGION. EXPECT WEAKENING AS COMPLEX MOVES INTO OUR SLIGHTLY LESS FAVORABLE ENVIRONMENT WITH HEAVY RAIN...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING BEING THE MAIN THREATS. HAVE BEEN MONITORING UPSTREAM AND HAVE NOT HAD MUCH IN THE WAY OF WIND REPORTS SO FEEL STABLE LAYER IS DOING ITS JOB AND WILL CONTINUE TO DO SO. AT THIS POINT SLIGHT RISK IN EFFECT FOR OUR WESTERN AND SOUTHERN COUNTIES LOOKS PRETTY REASONABLE AND EXPECT THAT ANY CHANCE FOR A CONVECTIVE WATCH IN THE NEAR FUTURE WOULD BE LIMITED TO OUR SOUTHWESTERN CWA TOWARD DAWN. PERHAPS THE BIGGEST THREAT IS GOING TO BE HEAVY RAIN POTENTIAL AS PWATS ARE APPROACHING 2 INCHES THROUGH THE COLUMN AND CONTINUED GULF MOISTURE IS STREAMING IN AT H85. EXPECTING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WITH SOME TRAINING POSSIBLE AS CONVECTION HAS ORIENTED ITSELF SOMEWHAT WEST-EAST WITH AN ESE MOTION. CONVECTIVE COMPLEX THAT GOING GOING OVER NW ILLINOIS HAS HAD THE BEST COLD POOL TO THIS POINT AND IS DIVING MORE SSE ALONG THE INSTABILITY GRADIENT. IF THIS CONTINUES THIS SHOULD ELIMINATE SOME OF THE TRAINING THREAT. HAVE INCREASED POPS TO CATEGORICAL IN BETWEEN SDF AND BWG...EASTWARD TO LEX THROUGH THE REMAINDER OF THE MORNING. THEREAFTER...LIKELY POPS LOOK GOOD FOR THE REMAINDER OF THE DAY AS COMPLEX CONTINUES TO WEAKEN AND MOVE OUT OF THE AREA. WILL HAVE TO SEE HOW MORNING CONVECTION IMPACTS CHANCES FOR REDEVELOPMENT THIS AFTERNOON AS WARM FRONT BEGINS TO SLOWLY LIFT NORTHEAST THROUGH THE CWA. HIGH TODAY SHOULD RANGE FROM AROUND 80 IN THE BLUEGRASS TO THE MID 80S SOUTHWEST OF AN SDF TO SME LINE. .LONG TERM (MONDAY - SATURDAY)... MONDAY - TUESDAY... THE SURFACE WARM FRONT SHOULD BE STRETCHED ACROSS SOUTHERN INDIANA MONDAY MORNING. ANOTHER MCS IS FORECAST TO BE ONGOING ACROSS ILLINOIS AND PORTIONS OF WEST-CENTRAL INDIANA /JUST NORTH OF THE WARM FRONT/ BY SUNRISE MONDAY. THIS COMPLEX MAY CONTINUE TO PROPAGATE EAST-SOUTHEAST AND TRACK JUST NORTH OF THE FORECAST AREA. HOWEVER...WITH THE FRONTAL BOUNDARY SO CLOSE TO THE NORTHERN CWA...WILL KEEP HIGHEST CHANCE POPS ACROSS THE NORTH AND EAST /LOWER CHANCE POPS ACROSS THE SOUTH AND WEST/. THIS COMPLEX OF STORMS MAY GENERATE NUMEROUS MESOSCALE BOUNDARIES ACROSS THE FORECAST AREA FOR MONDAY AFTERNOON...WHEN THE CWA WILL BE WITHIN THE WARM SECTOR. COMBINE THESE BOUNDARIES WITH DIURNAL HEATING...QUITE STEEP MID-LEVEL LAPSE RATES...AND PLENTY OF CAPE...THE CHANCE EXISTS FOR REDEVELOPMENT MONDAY AFTERNOON. FOR THIS REASON...WILL KEEP CHANCE POPS GOING FOR THE ENTIRE FORECAST AREA. AS HEATING DISSIPATES...SO SHOULD ANY STORMS THAT DEVELOP. MODELS CONTINUE TO BE IN FAIRLY GOOD AGREEMENT BRINGING A COLD FRONT THROUGH THE REGION FROM THE NORTH TUESDAY. THIS WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS GOING ONE MORE DAY. THE SURFACE HIGH IS A LITTLE FURTHER EAST THAN PREVIOUSLY FORECAST...NOW CENTERED MORE ACROSS THE SOUTHEAST CONUS. THIS WILL SUPPLY A LITTLE MORE LOW-LEVEL MOISTURE FROM THE SOUTH. PWAT VALUES OF APPROXIMATELY 1.8 INCHES WILL POOL AHEAD OF THE BOUNDARY...WHILE STEEP MID-LEVEL LAPSE RATES WILL BE PRESENT WITH THE COOLER TEMPS ALOFT. GIVEN THIS...WILL CONTINUE CWA-WIDE CHANCE POPS TUESDAY. AS FOR TEMPERATURES...HIGHS MONDAY AND TUESDAY WILL GENERALLY REACH THE UPPER 80S AND LOW 90S. OVERNIGHT LOWS MONDAY NIGHT ARE EXPECTED TO BE IN THE LOWER 70S...BUT WITH THE COLD FRONTAL PASSAGE TUESDAY...TUESDAY NIGHT LOWS WILL BE IN THE MID TO UPPER 60S. WEDNESDAY - SATURDAY... SURFACE HIGH PRESSURE WILL BUILD ACROSS THE FORECAST AREA FROM THE NORTH BEHIND THE COLD FRONT...AND WILL SLOWLY SLIDE SOUTHWARD ACROSS THE APPALACHIANS THROUGH THE PERIOD. FLOW ALOFT WILL GENERALLY BE NORTH-NORTHWEST WITH NO SIGNS OF A DISTURBANCE CROSSING THE REGION. SO...WILL CONTINUE WITH A DRY FORECAST. A COLD FRONT IS FORECAST TO APPROACH THE REGION SATURDAY...BUT ONLY THE PROGRESSIVE GFS DEVELOPS PRECIPITATION ACROSS THE FORECAST AREA. AT THIS TIME...WILL SIDE WITH THE ECMWF...NAEFS...AND GEFS SOLUTIONS BY KEEPING THE FRONT FURTHER NORTH AND WEST /ACROSS THE UPPER MISSISSIPPI VALLEY/. HIGH TEMPERATURES THIS PERIOD WILL RANGE IN THE UPPER 80S AND LOW 90S...WITH OVERNIGHT LOWS IN THE UPPER 60S AND LOW 70S. && .AVIATION (12Z TAF ISSUANCE)... LEADING EDGE OF CONVECTIVE COMPLEX HAS MOVED THROUGH ALL OF THE TAF SITES AT THIS POINT...WITH LINGERING MODERATE RAIN AND A FEW RUMBLES OF THUNDER. CEILINGS/VIS HAVE MOSTLY STAYED IN THE LOW MVFR RANGE IN MODERATE RAIN BEHIND THE MAIN LINE...ALTHOUGH HAVE DIPPED INTO THE IFR CATEGORY AT TIMES. WILL KEEP THE FORECAST MOSTLY LOW MVFR UNTIL PRECIPITATION ENDS LATER THIS MORNING...BEFORE IMPROVING BACK TO VFR. SKIES WILL LIKELY CLEAR EARLY THIS AFTERNOON FROM NORTHWEST TO SOUTHEAST WITH THE POTENTIAL FOR THUNDERSTORMS TO REDEVELOP IN THE AFTERNOON. CONFIDENCE IS LOW AT THIS POINT AND WILL LIKELY ONLY MENTION CB GROUPS IN THE AFTERNOON. SURFACE WINDS ARE ALSO GOING TO BE TRICKY BEHIND CONVECTIVE SYSTEM...HOWEVER SURFACE WINDS SHOULD STAY OUT OF THE NORTHWEST WITH OCCASIONAL GUSTS THROUGH THE MORNING HOURS. AT SOME POINT THIS AFTERNOON...FLOW SHOULD RETURN TO A MORE SOUTHEASTERLY DIRECTION. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........BJS SHORT TERM.....BJS LONG TERM......MJP AVIATION.......BJS
Hazardous weather outlook, Jun 26, 6:41 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 641 AM EDT SUN JUN 26 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271045- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 641 AM EDT SUN JUN 26 2011 /541 AM CDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN TODAY AND TONIGHT AS A SERIES OF DISTURBANCES MOVE THROUGH THE OHIO VALLEY. THE MAIN THREATS WITH THESE STORMS WILL BE GUSTY WINDS...HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED STORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE ATMOSPHERE REMAINS QUITE UNSTABLE AND A WARM FRONT STRETCHES OUT JUST TO OUR NORTH. THE MOST LIKELY TIME FOR ANY STRONG OR SEVERE STORMS WILL BE MONDAY AFTERNOON AND EVENING...WITH GUSTY WINDS AS THE MAIN THREAT. A COLD FRONT WILL CROSS THE REGION ON TUESDAY AND WILL BRING ADDITIONAL SCATTERED THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TUESDAY AFTERNOON WITH THIS FEATURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. BJS/MJP
In the hours before
Local storm report, Jun 26, 4:59 AM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM HAIL MOUNT WASHINGTON 38.05N 85.55W
06/26/2011 M0.75 INCH BULLITT KY TRAINED SPOTTER
WIND GUSTS TO 40 MPH
&&
EVENT NUMBER LMK1100962
13Local storm report, Jun 26, 5:06 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM TSTM WND DMG DUFF 38.30N 87.05W
06/26/2011 DUBOIS IN PUBLIC
POWER LINES AND MULTIPLE TREES DOWN. TREES BLOCKING
ROADS ESPECIALLY ALONG CR 650W BETWEEN DUFF AND IN 64.
&&
EVENT NUMBER LMK1100963
13Local storm report, Jun 26, 5:08 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG IRELAND 38.42N 87.00W
06/26/2011 DUBOIS IN PUBLIC
TREE DOWN
&&
EVENT NUMBER LMK1100964
13Local storm report, Jun 26, 5:11 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL ELK CREEK 38.10N 85.37W
06/26/2011 E0.50 INCH SPENCER KY PUBLIC
&&
EVENT NUMBER LMK1100965
13Local storm report, Jun 26, 5:30 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 AM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD 2 NNW MOUNT CARMEL 38.74N 86.26W
06/26/2011 WASHINGTON IN LAW ENFORCEMENT
WHITE RIVER ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER LMK1100966
13Special weather statement, Jun 26, 6:37 AM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 AM EDT SUN JUN 26 2011
KYZ078-081-082-261100-
CLINTON-CUMBERLAND-RUSSELL-
537 AM CDT SUN JUN 26 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS APPROACHING LAKE CUMBERLAND...
AT 632 AM EDT /532 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES SOUTH OF LIBERTY TO 9 MILES SOUTHWEST OF JAMESTOWN TO 5 MILES
NORTH OF CELINA...MOVING EAST AT 30 MPH.
FREQUENT DANGEROUS LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
LAKE CUMBERLAND...
DALE HOLLOW LAKE...
JAMESTOWN...
ALBANY...
WAGO AND VINNIE...
UPCHURCH AND SNOW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3666 8547 3689 8517 3711 8497 3711 8490
3705 8490 3699 8483 3695 8490 3696 8494
3692 8495 3686 8506 3683 8506 3676 8500
3670 8502 3663 8500 3661 8498 3661 8544
3662 8544
TIME...MOT...LOC 1036Z 283DEG 27KT 3716 8486 3687 8511
3662 8547
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:32 AM EDT | Special Weather Statement | LMK | Dubois | 43 min |
| Jun 26, 2:54 AM EDT | Tornado Warning | LMK | Dubois | 36 min |
| Jun 26, 3:08 AM EDT | Special Weather Statement | LMK | Orange, Washington | 52 min |
| Jun 26, 3:14 AM EDT | Special Weather Statement | LMK | Perry | 31 min |
| Jun 26, 3:48 AM EDT | Special Weather Statement | LMK | Crawford, Harrison | 42 min |
| Jun 26, 3:52 AM EDT | Flash Flood Warning | LMK | Orange, Scott, Washington | 3 hr |
| Jun 26, 3:57 AM EDT | Special Weather Statement | LMK | Floyd, Scott, Washington | 48 min |
| Jun 26, 4:03 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Washington | 27 min |
| Jun 26, 4:06 AM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Jun 26, 4:40 AM EDT | Special Weather Statement | LMK | Clark, Scott | 50 min |
| Jun 26, 6:46 AM EDT | Areal Flood Advisory | LMK | Washington | 3 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.